# SDR HEEA0011657

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearings
- Part number: 206033506101
- Condition: Worn
- Location: Restraint
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R TRANSMISSION RESTRAINT HAS BOTH BEARINGS WORN.
